# SDR AU971577

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: WA281
- Condition: Faulty
- Location: Lt Fuel Heat
- Component: Stwarner, 10718D
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

(AUS) DURING CRUISE THE LH FUEL HEATER HIGH TEMPERATURE LIGHT ILLUMINATED. FAULT WAS TRACED TO THE FUEL HEATER ELEMENT.
